Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Random times and time projections

Authors: Chris Barnett and Ivan F. Wilde
Journal: Proc. Amer. Math. Soc. 110 (1990), 425-440
MSC: Primary 81S25; Secondary 46L50, 46L60, 60G40
MathSciNet review: 1021894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Random times and their associated time projections are discussed within the context of quantum probability theory. A stochastic integral representation for time projections is obtained, and their order structure is investigated. A quantum analogue of the classical result relating the range and bounded stoppings of the stochastic integral is proved.

References [Enhancements On Off] (What's this?)

  • [1] C. Barnett and T. Lyons, Stopping noncommutative processes, Math. Proc. Cambridge Philos. Soc. 99 (1986), 151-161. MR 809510 (87b:46067)
  • [2] C. Barnett, R. F. Streater, and I. F. Wilde, The Itô-Clifford integral, J. Funct. Anal. 48 (1982), 172-212. MR 674057 (84m:46079a)
  • [3] -, Quasi-free quantum stochastic integrals for the C.A.R. and C.C.R., J. Funct. Anal. 52 (1983), 19-47.
  • [4] C. Barnett and B. Thakrar, Time projections in a von Neumann algebra, J. Operator Theory 18 (1987), 19-31. MR 912810 (88j:46057)
  • [5] -, A non-commutative random stopping theorem (to appear).
  • [6] C. Barnett and I. F. Wilde, Natural processes and Doob-Meyer decompositions over a probability gage space, J. Funct. Anal. 58 (1984), 320-334. MR 759103 (86e:46055)
  • [7] -, Quantum Doob-Meyer decompositions, J. Operator Theory 20 (1988), 133-164. MR 972186 (90a:46168)
  • [8] -, The Doob-Meyer decomposition of the square of a vector-valued martingale, Proceedings of the 2nd Heidelberg Workshop on Quantum Probability, 1988 (to appear).
  • [9] R. Hudson and J. M. Lindsay, A non-commutative martingale representation theorem for non-Fock quantum Brownian motion, J. Funct. Anal. 61 (1985), 202-221. MR 786622 (87a:46104)
  • [10] A. U. Kussmaul, Stochastic integration and generalized martingales, Research Notes in Math., vol. 11, Pitman, 1977. MR 0488281 (58:7841)
  • [11] J. M. Lindsay, Fermion martingales, Probab. Theory Related Fields 71 (1986), 307-320. MR 816708 (87b:46068)
  • [12] J. M. Lindsay and I. F. Wilde, On non-Fock boson stochastic integrals, J. Funct. Anal. 64 (1985), 76-82. MR 819175 (87d:46072)
  • [13] P.-A. Meyer, Probability and potentials, Blaisdell, Waltham, MA, 1966. MR 0205288 (34:5119)
  • [14] I. F. Wilde, Martingales and stochastic integrals, Quantum Probability and Applications III (L. Accardi and W. von Waldenfels, eds.), Lecture Notes in Math., vol. 1303, Springer-Verlag, 1988. MR 985833 (90c:46085)
  • [15] -, Quasi-free stochastic integral representation theorems over the CCR, Math. Proc. Cambridge Philos. Soc. 10 (1988), 383-398. MR 948922 (90a:46170)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81S25, 46L50, 46L60, 60G40

Retrieve articles in all journals with MSC: 81S25, 46L50, 46L60, 60G40

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society